toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Ni, P.H.; Jerez, D.J.; Fragkoulis, V.C.; Faes, M.G.R.; Valdebenito, M.A.; Beer, M. doi  openurl
  Title Operator Norm-Based Statistical Linearization to Bound the First Excursion Probability of Nonlinear Structures Subjected to Imprecise Stochastic Loading Type
  Year (up) 2022 Publication ASCE-ASME Journal of Risk and Uncertainty in Engineering Systems, Part A-Civil Engineering Abbreviated Journal ASCE-ASME J. Risk Uncertain. Eng. Syst. A-Civ. Eng.  
  Volume 8 Issue 1 Pages 04021086  
  Keywords Uncertainty quantification; Imprecise probabilities; Operator norm theorem; Statistical linearization  
  Abstract This paper presents a highly efficient approach for bounding the responses and probability of failure of nonlinear models subjected to imprecisely defined stochastic Gaussian loads. Typically, such computations involve solving a nested double-loop problem, where the propagation of the aleatory uncertainty has to be performed for each realization of the epistemic parameters. Apart from near-trivial cases, such computation is generally intractable without resorting to surrogate modeling schemes, especially in the context of performing nonlinear dynamical simulations. The recently introduced operator norm framework allows for breaking this double loop by determining those values of the epistemic uncertain parameters that produce bounds on the probability of failure a priori. However, the method in its current form is only applicable to linear models due to the adopted assumptions in the derivation of the involved operator norms. In this paper, the operator norm framework is extended and generalized by resorting to the statistical linearization methodology to  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2376-7642 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000742414100022 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1550  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: